Journal de Mathématiques Pures Et Appliquées, Vol. 1: Année 1905 (Classic Reprint) by Joseph LiouvilleJournal de Mathématiques Pures Et Appliquées, Vol. 1: Année 1905 (Classic Reprint) by Joseph Liouville

Journal de Mathématiques Pures Et Appliquées, Vol. 1: Année 1905 (Classic Reprint)

byJoseph Liouville

Paperback | February 18, 2018 | French

Pricing and Purchase Info

$24.95

Earn 125 plum® points

Prices and offers may vary in store

Quantity:

In stock online

Ships free on orders over $25

Not available in stores

Title:Journal de Mathématiques Pures Et Appliquées, Vol. 1: Année 1905 (Classic Reprint)Format:PaperbackDimensions:436 pages, 9 × 6 × 0.89 inPublished:February 18, 2018Publisher:FB&C LtdLanguage:French

The following ISBNs are associated with this title:

ISBN - 10:0243349815

ISBN - 13:9780243349814

Look for similar items by category:

Reviews